# SDR VNAA202401040037

- Difficulty date: November 14, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUSELAGE EXTERNAL SKIN, LOCATED BTW FS= 897.70 / FS=927.00 AND STGR 27.    WEAR ON FUSELAGE EXTERNAL SKIN, LOCATED BTW FS= 897.70 / FS=927.00 AND STGR 27 WAS REPAIRED PER REO 690-53-51-390 REV - - DISPOSITION.
